zbMATH — the first resource for mathematics

A class of superordination-preserving integral operators. (English) Zbl 1019.30023
Let \(H(U)\) denote the class of analytic functions in the unit disk \(U\) and let the integral operator \(A_{\beta,\gamma} (f)(z):K\to H(U)\), \(K \subset H(U)\) be defined by \[ A_{\beta,\gamma} (f)(z)= \bigl(\beta+ \gamma)/ z^\gamma \int^z_0 f^\beta(t) t^{\gamma-1}dt\bigr]^{1/ \beta},\quad \beta,\gamma \in\mathbb{C}. \] If \(f,F\in H(U)\) and \(F\) is univalent in \(U\) we say that \(f\) is subordinate to \(F\) or \(F\) is superordinate to \(f\), written \(f(z) \prec F(z)\), if \(f(0)= F(0)\) and \(f(U)\subseteq F(U)\). In a recent paper S. S. Miller and P. T. Mocanu have determined conditions on \(\varphi\) such that \[ h(z) \prec\varphi \bigl(p(z),zp'(z), z^2p''(z); z\bigr) \text{ implies }q(z)\prec p(z), \] for all functions \(p\) that satisfy the above superordination. In this paper the author determines sufficient conditions on \(g,\beta\) and \(\gamma\) such that the following differential superordination holds: \[ z\bigl[g(z)/z^\beta\prec z\bigl[ f(z)/z \bigr]^\beta \text{ implies }z\bigl[A_{\beta,\gamma} (g)(z)/z \bigr ]^\beta \prec z\bigl[A_{\beta, \gamma}(f)(z)/z \bigr]^\beta. \] The function \(z [A_{\beta,\gamma} (g)(z)/z\bigr]^\beta\) is the largest function so that the right-hand side holds, for all functions \(f\) satisfying the left-hand side differential super-ordination. The particular case \(g(z)=ze^{\lambda z}\) is considered.

30C80 Maximum principle, Schwarz’s lemma, Lindelöf principle, analogues and generalizations; subordination
30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
Full Text: DOI
[1] Bulboacǎ, T, Integral operators that preserve the subordination, Bull. Korean math. soc., 34, no. 4, 627-636, (1997) · Zbl 0898.30021
[2] Bulboacǎ, T. — On a class of integral operators that preserve the subordination. Pure Math. and Appl. (To appear).
[3] Kaplan, W, Close to convex schlicht functions, Michig. math. J., 2, 1, 169-185, (1952) · Zbl 0048.31101
[4] Miller, S.S; Mocanu, P.T, Univalent solutions of briot-bouquet differential equations, J. differential equations, 67, 199-211, (1987)
[5] Miller, S.S; Mocanu, P.T, Integral operators on certain classes of analytic functions, (), 153-166
[6] Miller, S.S; Mocanu, P.T, Differential subordinations, () · Zbl 0954.34003
[7] Miller, S.S. and P.T. Mocanu — Subordinants of differential superordinations. (To appear).
[8] Mocanu, P.T; Ripeanu, D; Serb, I, The order of starlikeness of certain integral operators, Mathematica (cluj), 23, 46, 225-230, (1981), no. 2 · Zbl 0502.30007
[9] Pommerenke, Ch, Univalent functions, (1975), Vanderhoeck and Ruprecht Göttingen
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.